| Model Number |
0170SI18 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the foley catheter tore and ripped at the tip.
Event or Problem Description
It was reported that the foley catheter tore and ripped at the tip.
Additional Manufacturer Narrative
The device was not returned for evaluation.A potential root cause for this failure could be " incorrect blade set up" and potential failure mode "out of specification cut ".The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "should balloon rupture occur, care should be taken to assure that all balloon fragments have been removed from the patient.Visually inspect the product for any imperfections or surface deterioration prior to use." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.